Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Inequalities on the elements of the inverse of a certain tridiagonal matrix

Author: D. Kershaw
Journal: Math. Comp. 24 (1970), 155-158
MSC: Primary 65.35
MathSciNet review: 0258260
Full-text PDF Free Access

Abstract | Similar Articles | Additional Information

Abstract: Inequalities are obtained for the elements in the inverse of a tridiagonal matrix with positive off-diagonal elements.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.35

Retrieve articles in all journals with MSC: 65.35

Additional Information

PII: S 0025-5718(1970)0258260-5
Keywords: Tridiagonal matrices
Article copyright: © Copyright 1970 American Mathematical Society